A 18-year-old male asked:
Disclaimer

i have hives all across my stomach after gb surgery 2 days ago i have steri-strips with a orangish chemical underneath it. it itches near incisions ?

1 doctor answer
Dr. Creighton Wright
56 years experience General Surgery
Depends: Any known medication or chemical allergies? Common irritants are our skin preps- iodine, chlorides, soaps, or mechanical with clipping and tapes. Most resolve quickly unless really allergic.
Answered on Jul 16, 2017
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 29-year-old female asked:
Dr. Gurmukh Singh
49 years experience Pathology
Contact doctor: From your description is seems that you have a skin allergy to some component of the dressing applied to the wound. It would be prudent to contact you ... Read More
1
1 thank
A 18-year-old male asked:
Dr. John Fung
Dr. John Fung answered
39 years experience General Surgery
Take a shower: The brownish orange paint is most likely betadine, an iodine containing antiseptic. Some patients will have some sensitivity, which may be the situat ... Read More
2
2 thanks
A female asked:
Dr. Hasan Khondker
13 years experience Internal Medicine
No zofran/Benadryl: Stay away from the zofran and use Benadryl (diphenhydramine) to treat allergic symptoms

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month